IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITK >
2008 >
Volume 2 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/266

Title: Data Independence in the Multi-dimensional Numbered Information Spaces
Authors: Markov, Krassimir
Keywords: Data independence
Multi-dimensional Numbered Information Spaces
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The concept of data independence designates the techniques that allow data to be changed without affecting the applications that process it. The different structures of the information bases require corresponded tools for supporting data independence. A kind of information bases (the Multi-dimensional Numbered Information Spaces) are pointed in the paper. The data independence in such information bases is discussed.
URI: http://hdl.handle.net/10525/266
ISSN: 1313-048X
Appears in Collections:Volume 2 Number 1

Files in This Item:

File Description SizeFormat
ijitk02-1-p16.pdf230.84 kBAdobe PDFView/Open

 




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback